# SDR CALA2018020200460

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 54,633 hours, 23,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD OVERWING EMER EXIT LT INOP. FOUND CONNECTOR 6714VC PARTIALLY DISCONNECTED, RECONNECTED CONNECTOR AND LIGHTS OPS CK NORMAL AND EMERGENCY LIGHT BITE TEST GOOD REF AMM33-51-00-710-001-A.
